I've been giving my 4 month old daughter Enfamil for the past 6 weeks (after my milk supply dropped beyond saving) and she's been doing well. She has had an occasional bottle of Similac as well. She is now on WIC but they only offer Similac in my area. Since starting Similac last Friday, she has went from having soft stools once every 2-3 days to having watery diarrhea 4-6 times/day.
She is getting bad diaper rash as well. Do you think its just from the switch, or could she actually have problems with the Similac itself? I've always heard that they are pretty much the same.
She also is getting over RSV, and her doctor said it could just be from that.
Any opinions, advice, statements or other information expressed or made available on BabyandBump.Momtastic.com by users or third parties, including but not limited to bloggers, are solely those of the respective user or other third party. They do not reflect the opinions of BabyandBump.Momtastic.com and they have not been reviewed by a physician, psychologist or parenting expert or any member of the BabyandBump.Momtastic.com staff for accuracy, balance or objectivity. Content and other information presented on BabyandBump.Momtastic.com are not a substitute for professional medical or mental health advice, counseling, diagnosis, or treatment. Never delay or disregard seeking professional medical or mental health advice from your physician or other qualified health provider because of something you have read on BabyandBump.Momtastic.com. BabyandBump.Momtastic.com does not endorse any opinion, advice, statement, product, service or treatment made available on the website. If you think you have a medical emergency, call your doctor or emergency services immediately.